# SDR DHL2001806623

- Difficulty date: April 1, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LT WING L/E LWR SURFACE HAS .5 INCH CRACK AT STA XFS 585.  REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1.  CUTOUT DAMAGED SKIN IAW EO DHL 010317, EO2360, EO 2001072.  CLEANED, TREATED, AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER AND DOUBLER (7075 T6 0.050/O.O63) IAW EO DHL 010317, EO 2360, EO 2001072.  CLEANED, TREATED, AND PRIMED IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO REWORK AREA IAW SRM 51-1-15 PAGE 1.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EO DHL 010317, EO 2360, EO 2001072, SRM 51-1-21 PAGE 1.
